# SDR SCNA06010

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 26,444 hours, 9,502 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Condition: Broken
- Location: Main Wheel Assy
- Component: Main Wheel Assy
- Component part number: 277A6000204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BRAKE/WHEEL DRAGGING AT THE GATE.  MAINTENANCE INSPECTION FOUND NR 4 BRAKE HOTTER THAN NORMAL AND REMOVED AND REPLACED THE NR 4 BRAKE.  UPON BRAKE REMOVAL, FOUND NR 4 MAIN WHEEL ASSY HUB BROKEN AND REMOVED AND REPLACED THE NR 4 MAIN WHEEL ASSY.  INSPECTED AXLE ASSY NO TROUBLES FOUND IAW AMM 32-41-41.
